| Catalog Number |
21-2766-24 |
| Medical Device Problem Codes |
Complete Blockage (1094); Difficult to Flush (1251)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "drug did not route during fresh food flush prior to patient use".This occurred during priming, no patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
B3: month and year of event have been provided; day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H6.Investigation codes: updated.Investigation summary: one (1) sample was returned under part number 21-2766-24, l/n: 4426786 for evaluation without its original packaging, inside a plastic bag in decontaminated condition.The complaint sample was visually inspected, at 12¿ to 16¿ under normal conditions of illumination.No damage or other defects were detected on the sample.The sample was evaluated by introducing distilled water with a syringe to verify that the liquid flowed correctly.During the functional test it was detected that the distilled water did not pass through the sample.The sample returned was occluded.The failure mode ¿a0350 - occluded/blockage¿ reported in the complaint was confirmed.The root cause was not established.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.